|Spot on the body
Sep 4, 2008
Hi im 23 and im hiv postive. I have dark spot around my leg area that been there before i was postive but now more have come and i dont know what it is. like two week ago after i took a shower a dark spot come on my chest and kind fade away. my cd4 count is low but i dont need med yet. but i think about take them since i alway have a low immun system and do hiv med help your account get back up to.
| Response from Dr. Moyle
If your immune system is 'low', say a CD4 <350, then treatment is indicated. Dark spots are worth getting checked by your doctor, the could be bruising (ow platelets) or new moles Common in HIV) post inflammatory (after a rash or cut) or , less likely as your seem to come and go Kaposi's sarcoma (KS). I hope this helps Dr Moyle
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.